On subword complexities of homomorphic images of languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 16 (1982) no. 4, pp. 303-316.
@article{ITA_1982__16_4_303_0,
     author = {Ehrenfeucht, A. and Rozenberg, G.},
     title = {On subword complexities of homomorphic images of languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {303--316},
     publisher = {EDP-Sciences},
     volume = {16},
     number = {4},
     year = {1982},
     zbl = {0495.68069},
     mrnumber = {707633},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1982__16_4_303_0/}
}
TY  - JOUR
AU  - Ehrenfeucht, A.
AU  - Rozenberg, G.
TI  - On subword complexities of homomorphic images of languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1982
DA  - 1982///
SP  - 303
EP  - 316
VL  - 16
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1982__16_4_303_0/
UR  - https://zbmath.org/?q=an%3A0495.68069
UR  - https://www.ams.org/mathscinet-getitem?mr=707633
LA  - en
ID  - ITA_1982__16_4_303_0
ER  - 
Ehrenfeucht, A.; Rozenberg, G. On subword complexities of homomorphic images of languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 16 (1982) no. 4, pp. 303-316. http://www.numdam.org/item/ITA_1982__16_4_303_0/

1. A. Ehrenfeucht and G. Rozenberg, A Limit Theorem for Sets of Subwords in Deterministic TOL Systems, Information Processing Letters, Vol. 2, 1973, pp. 70-73. | MR 323162 | Zbl 0299.68044

2. A. Ehrenfeucht, K. P. Lee, and G. Rozenberg, Subword Complexities of Various Classes of Deterministic Developmental Languages without Interactions, Theoretical Computer Science, Vol. 1, 1975, pp. 59-76. | MR 388861 | Zbl 0316.68043

3. K. P. Lee, Subwords of Developmental Languages, Ph. D. Thesis, State University of New York at Buffalo, 1975.

4. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems, Academic Press, London-New York, 1980. | MR 561711 | Zbl 0508.68031